Publication
Title
Local bifurcations and a survey of bounded quadratic systems
Author
Language
English
Source (journal)
Journal of differential equations. - Amsterdam, 1965, currens
Publication
Amsterdam : Elsevier , 2000
ISSN
0022-0396 [print]
1090-2732 [online]
Volume/pages
165 (2000) , p. 430-467
ISI
000088679600006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 23.08.2022